[close]

Clean Vibes

Outside Lands

October 29th - 31st, 2021
Golden Gate Park


**Please be advised that this registration page is for CLEAN VIBES, the event waste & recycling provider, specifically, and is separate from the festival volunteer program. Registrations between the two programs are non-transferrable.**

If you want to see available Clean Vibes volunteer opportunities for all events, please visit our Event Listing page here.


PROOF OF COVID-19 VACCINATION IS REQUIRED TO VOLUNTEER AT THIS EVENT. 


Position Details:

Clean Vibes volunteer positions are currently full at this event.


DURING SHOW CLEAN UP  (POSITIONS ARE FILLED) Volunteers must commit to TWO 6-hour shifts (one early shift and one late shift) for a total weekend commitment of 12 hours. Volunteers will be picking up loose litter on the ground and working with the Clean Vibes staff to sweep the venue, and vending areas. This position involves stooping, lifting and consolidating large bags of recycling and refuse. Volunteers may also spend a portion of their shift sorting material to maximize waste diversion from the landfill.

During Show Clean Up Shifts:  (You will have a total of TWO shifts throughout the three day event)
Friday, 10/29/21: 11:30AM - 5:30PM, 4:30PM - 10:30PM
Saturday, 10/30/21: 11:30AM - 5:30PM, 4:30PM - 10:30PM
Sunday, 10/31/21: 11:30AM - 5:30PM, 4:30PM - 10:30PM

DURING SHOW TRASH TALKER®  (POSITIONS ARE FILLED)Volunteers must commit to TWO 6-hour shifts (one early shift and one late shift) for a total weekend commitment of 12 hours and will be stationed at a series of waste receptacles in order to direct fans on the proper disposal of their waste. Each volunteer will be responsible for maintaining the integrity of the 3-stream system: compost, recycling and landfill. Volunteers will be responsible for sorting materials to the correct containers if necessary and replacing full bags as they fill up. We will provide you with training on what goes where, gloves, bags and provide support throughout your shift.

During Show Trash Talker® Volunteer Shifts: : (You will have a total of TWO shifts throughout the three day event)
Friday, 10/29/21: 11:30AM - 5:30PM, 4:30PM - 10:30PM
Saturday, 10/30/21: 11:30AM - 5:30PM, 4:30PM - 10:30PM
Sunday, 10/31/21: 11:30AM - 5:30PM, 4:30PM - 10:30PM

DURING SHOW TABLE BUSSER  (POSITIONS ARE FILLED)Volunteers must commit to TWO 6-hour shifts (one early shift and one late shift) for a total weekend commitment of 12 hours and will be placed within the picnic table area in the venue/food courts and will work in conjunction with Clean Vibes crew and Clean Vibes Trash Talkers to ensure the area remains clean and safe. This is a fun job educating festival attendees on waste disposal while encouraging them to clean up after themselves.

During Show Table Busser Volunteer Shifts: (You will have a total of TWO shifts throughout the three day event)
Friday, 10/29/21: 11:30AM - 5:30PM, 4:30PM - 10:30PM
Saturday, 10/30/21: 11:30AM - 5:30PM, 4:30PM - 10:30PM
Sunday, 10/31/21: 11:30AM - 5:30PM, 4:30PM - 10:30PM

CLEAN VIBES TRADING POST (POSITIONS ARE FILLED) Volunteers must complete THREE 4-hours shifts over the course of the weekend. The Clean Vibes Trading Post (CVTP), a 501(c)3 non-profit, works in partnership with Clean Vibes, LLC. Volunteers will work with existing crew to engage and educate festival attendees. Through environmental education and incentive based programming, the CVTP engages festival patrons in creating a cleaner and greener festival atmosphere. Our focus is on eliminating waste from the landfill through our #divertandearn programs. You can learn more about our amazing efforts at https://www.facebook.com/cleanvibestradingpost. Preferred Qualifications/Interests: We look for volunteers with a background in environmental studies, community engagement or non profit experience. To be clear, you will be talking to festival patrons all day long. Be prepared to repeat yourself, while keeping an energized momentum and focused, positive attitude.

Clean Vibes Trading Post Shifts: (You will have a total of THREE shifts throughout the three day event)
Friday, 10/29/21: 11:00AM - 3:00PM, 3:00PM - 7:00PM, 6:00PM - 10:00PM
Saturday, 10/30/21: 11:00AM - 3:00PM, 3:00PM - 7:00PM, 6:00PM - 10:00PM
Sunday, 10/31/21: 11:00AM - 3:00PM, 3:00PM - 7:00PM, 6:00PM - 10:00PM

NIGHTLY AFTER SHOW CLEAN UP (POSITIONS ARE FILLED) Volunteers must commit to THREE 5-hour shifts, one EACH night of the event, for a total of 15 hours. Volunteers will be providing the important initial sweep through the venue after the crowd has left. They will work with the Clean Vibes crew and fellow volunteers to clean the venue and vending areas of all concert debris. Volunteers must work one shift on each night of the event and will gain admission on all 3 days. This position entails walking, stooping, bending, lifting and handling event waste and recycling.

Nightly After Show Clean Up Volunteer Shifts:
Friday, 10/29/21: 10:00PM - 3:00AM
Saturday, 10/30/21: 10:00PM - 3:00AM
Sunday, 10/31/21: 10:00PM - 3:00AM

POST SHOW CLEAN-UP  (POSITIONS ARE FILLED) Volunteers must commit to TWO 8-hour shifts after the event on Monday (11/1) and Tuesday (11/2). Volunteers will work with Clean Vibes staff and fellow volunteers to clear the venue, and vending areas, of all event litter and debris. This position entails walking, stooping, bending, lifting and handling event waste and recycling.

Post Show Clean-up Shifts:
Monday, 11/1/21: 10:00AM - 6:00PM (Lunch will be provided)
Tuesday 11/2/21 10:00AM - 6:00PM (Lunch will be provided)

Hourly Commitment: 
During Show Clean-Up - 12 hours (POSITIONS ARE FILLED)
During Show Trash Talker® - 12 hours (POSITIONS ARE FILLED)
During Show Table Busser - 12 hours (POSITIONS ARE FILLED)
Clean Vibes Trading Post - 12 hours - (POSITIONS ARE FILLED)
Nightly After Show Clean Up - 15 hours (POSITIONS ARE FILLED)
Post Show - 16 hours - (POSITIONS ARE FILLED)

Accommodations & Parking: Camping is not provided. Volunteers must provide their own lodging and parking.

Arrival Date: ALL credentials will be picked up offsite at the Bill Graham Civic Auditorium beginning on Thursday, October 28, 2021. More details about picking up credentials will be emailed to confirmed volunteers closer to the event.

Fees/Deposit: An NON-REFUNDABLE application/processing fee of $25.00 is due upon submission of the application below. Next, submit the refundable deposit to confirm your volunteer position - beginning on July 13, 2021 at 1:00PM EST (10:00AM PST) after your application is completed you will be able to submit your REFUNDABLE deposit of $350.00. You must submit the refundable deposit of $350.00 to confirm your volunteer position, it's based on a first come first serve basis.


Click here to read through our FAQs!


Sorry, there are no shifts available at this time.